# SDR IU62003F00023

- Difficulty date: June 4, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 2671716
- Condition: Broken
- Location: Check Valve
- Component: Check Valve
- Component part number: H61C0552M1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VALVE BODY IS BROKEN IN HALF.  METAL FATIGUE.  MAKE BODY STRONGER.  (NR 177979)
